MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED FIXED PRESSURE SHUNTS

NATUS MEDICAL INCORPORATED FIXED PRESSURE SHUNTS
Model Number NT8501210
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref natus complaint # (b)(4).On 24 feb 2022 - the customer notified natus of a drainage issue that occurred in (b)(6) 2021.The unit is still available for evaluation, but the customer is unsure of the lot number.The customer was late to notify natus due to covid.The customer is requesting a replacement.Technical support confirmed that the complaint questionnaire was sent to the customer as well as information on how to return the product to cg labs for decontamination prior to product being returned to natus.Further investigation on the part will then be carried out.Acceptable risk as per (b)(4), hazard id no.12.8, severity - 11, moderate risk.A risk review is not required as this complaint does not describe a new failure mode or new harm and the existing hazard severity and/or probability of occurrence has not changed.Service repair investigations will be conducted during the repair process and trend data will be reviewed (b)(4).
 
Event or Problem Description
Part nt8501210 standard natus csf reservoir, 1.5cm dome, burr-hole - was not draining correctly.No injuries reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow up report 001ref natus complaint # (b)(4).Technical support confirmed that the complaint questionnaire was sent to the customer as well as information on how to return the product to cg labs for decontamination prior to product being returned to natus.Four attempts were made to confirm if the product will be returned.Product was not returned, therefore unable to confirm the failure.There are no capa's related to this issue and this complaint does not identify a deficiency in the product design and therefore a capa is not required.Complaint history was reviewed for the past two years and found 0 previously confirmed complaints, giving a failure rate of (b)(4).Per qms-004442 complaint histories are reviewed routinely per quality system requirements and any complaint trends are assessed and documented as part of these reviews.No complaint trends have been identified.Faillure confirmed: no investigation result code : san diego|eds products|no return of device for evaluation closure rationale: complaint could not be verified, materials not returned for analysis.Based on evaluation of this complaint there is no safety risk of harm, individual complaint related to issue stated.Complaint will be included in trending data for further review and investigation if needed.

Brand Name
FIXED PRESSURE SHUNTS
Common Device Name
FIXED PRESSURE SHUNTS
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center boulevard
san diego, 92121 CA
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway h91pd92,
EI  
Manufacturer Contact
gráinne walsh
5955 pacific center boulevard
san diego 92121, CA 
MDR Report Key13652623
Report Number2023988-2022-00003
Device Sequence Number12333356
Product Code JXG
UDI-Device Identifier00382830057042
UDI-Public00382830057042
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNT8501210
Device Catalogue NumberNT8501210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer02/24/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown